... tab.500 mg 4x day. I suffer with excessive sweating. I had my blood checked. My cortisol levels are HIGH (160-75). I read on the Internet that sulfasalazine can cause high cortisol. I have been under a lot of stress the past 18 months taking care of my 92 year Mother and 89 year old Aunt. I work 3 days a week in an office. My sleep has also suffered. Has anyone else experienced high cortisol levels? The sweating is driving me crazy. HELP! How did you solve your problem?
I also have Crohns Disease (30yrs) and am post menopausal AND experience heavy sweating. I have complained to my doc for many months but he keeps telling me it could be meds, could be lack of estrogen, etc. Could yours be medicine related? For Crohns I take 6 different meds, one Prednisone.. The prednisone can cause the sweating for some people but I think something else is going on with me. Are you on this med?
Ok being post menopause, has your Dr. Prescribed any hprmome replacement for you, preferably bioidenticle to what your body used to produce. The sweating is usually a problem when starting menopause but can comtinue for years after. Most Dr.'s will prescibe the synthetic estrogen but it usually leaves most women with dryness in their vagina where estrogel is the closest estrogen replacement out there. Also does your Dr. check yoir thyroid levels every 3 to 4 months. This to can be causing all kinds of issues. Your diverticulitis shouldn't be an issue if you stay away from foods with seeds .Moving along you should be able to find a replacement for your sulfasalazine, I have ulcerative colitis but after some checking Chrons is above the colen where coltis is in and below so i still have some learning to do. Also you can try as I was advised instad of taking 500 mg 4 times per day try 1000 mr morning and night. Saves remembering when to take you tablets. I use Pentasa 1500 mg mornings and night but they are different and designed to release at different places on the way through. Wish I could be more help bu that's it. Ph one more little tid bit being post menapausale means your ovaries no longer produce testosterone
If you find your sex drive has totally vanished you can ask your Dr. for testosterone gel in smal doses
It's a gel like estrogel but any woman who enjoyed life before menopause or a complete hysterectomy should be using both and each are bioidentical to what your body created.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 May 2018 • 2 answers
Updated 9 Dec 2009 • 1 answer
Updated 10 Sep 2011 • 2 answers
Updated 10 Sep 2011 • 1 answer
Updated 10 Sep 2016 • 7 answers